Buy it Again
Signature Care Ibuprofen Pain Reliever Fever Reducer USP 200mg NSAID Tablet Blue - 10 Count

Signature Care Ibuprofen Pain Reliever Fever Reducer USP 200mg NSAID Tablet Blue - 10 Count

Ibuprofen, 200 mg, Tablets

Other Information: Store between 68-77 degrees F (20-25 degrees C). Avoid excessive heat 104 degrees F (40 degrees C). Use by expiration date on package. Misc: Ibuprofen tablets USP, 200 mg. Pain reliever/fever reducer. Quality guaranteed. Compare to Advil Tablets active ingredient (This product is not manufactured or distributed by Pfizer Consumer Health care, distributors of Advil Tablets). www.betterlivingbrandsLLC.com. Our promise, quality & satisfaction 100% guaranteed or your money back. Questions or comments? Call 1-800-426-9391 8:30 AM-4:00 PM ET, Monday-Friday.
Active Ingredients: In Each Brown Tablet: Ibuprofen USP (200 mg) (NSAID). Purpose: Pain Reliever/Fever Reducer, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Carnauba Wax, Corn Starch, Fumed Silica Gel, Hypromellose, Lactose, Magnesium Stearate, Microcrystalline Cellulose, Polydextrose, Polyethylene Glycol, Red Iron Oxide, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide.
Product Attributes
Warning Contains: Warnings: Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, rash, shock, blisters, asthma (wheezing), skin reddening. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or non prescription NSAIDs [aspirin, ibuprofen, naproxen, or others]; take more or for a longer time than directed; have 3 or more alcoholic drinks every day while using this product. Do not use: right before or after heart surgery; if you have ever had an allergic reaction to any other pain reliever/fever reducer. Ask a
Directions Directions: Do not take more than directed. The smallest effective dose should be used. Adults and Children 12 Years and Over: Take 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used. Do not exceed 6 tablets in 24 hours, unless directed by a doctor. Children Under 12 Years: Ask a doctor.
About the Producer Better Living Brands

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.